A note on a continued fraction of Ramanujan

Adiga, Chandrashekar and Anitha, N. (2004) A note on a continued fraction of Ramanujan. Bulletin of the Australian Mathematical Society, 70 (3). pp. 489-497. ISSN 0004-9727

[img] Text (Full Text)
Mat_2004_Adiga_Anitha.pdf - Published Version
Restricted to Registered users only

Download (261kB) | Request a copy
Official URL: DOI: https://doi.org/10.1017/S0004972700034742


Ramanujan recorded many beautiful continued fractions in his notebooks. In this paper, we derive several identities involving the Ramanujan continued fraction c(q), including relations between c(q) and c(q(n)). We also obtain explicit evaluations of c(e(-pirootn)) for various positive integers n.

Item Type: Article
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: Users 23 not found.
Date Deposited: 04 Sep 2019 12:01
Last Modified: 21 Dec 2020 05:47
URI: http://eprints.uni-mysore.ac.in/id/eprint/6511

Actions (login required)

View Item View Item